Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - M. Colombo - S. Di Marino

Sobolev spaces in metric measure spaces: reflexivity and lower semicontinuity of slope

created by ambrosio on 13 Dec 2012
modified by dimarino on 15 Jul 2015

[BibTeX]

Accepted Paper

Inserted: 13 dec 2012
Last Updated: 15 jul 2015

Journal: Advanced Studies in Pure Mathematics: "Variational methods for evolving objects"
Volume: 67
Pages: 1-58
Year: 2012

Abstract:

In this paper we make a survey of some recent developments of the theory of Sobolev spaces $W^{1,q}(X,d,m)$, $1<q<\infty$, in metric measure spaces $(X,d,m)$. In the final part of the paper we provide a new proof of the reflexivity of the Sobolev space based on $\Gamma$-convergence; this result extends Cheeger's work because no Poincar\'e inequality is needed and the measure-theoretic doubling property is weakened to the metric doubling property of the support of $m$. We also discuss the lower semicontinuity of the slope of Lipschitz functions and some open problems.

Tags: GeMeThNES
Keywords: Sobolev spaces, Metric measure spaces, Weak Gradients


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1